# SDR YENA201705280454

- Difficulty date: May 28, 2017
- Submitted: June 6, 2017
- Operation: Air carrier
- Aircraft: N652JB
- Make and model: Airbus A320-232
- Aircraft serial: 3029
- Aircraft time: 42,986 hours, 14,862 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 056221
- Condition: Failed
- Location: Emergency Lights
- Part time: 43,000 hours, 14,862 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY FAULT AT FIN 13WL.  R & R EMERGENCY LIGHT BATTERY IAW AMM 33-51-38.
